| Catalog Number |
2B12LT |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 8/6/2025.D4 batch # unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided therefore a device history could not be done.Additional information was requested, and the following was obtained:.Did any pieces fall into the patient? 2.If yes, how were they retrieved? no.Will all pieces be returned with the device? if no, were they discarded? yes.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during a gastrectomy surgery, noted that universal hap fell off.Changed the new one to complete surgery.There was no patient consequence reported.No additional information can be provided.
Additional Manufacturer Narrative
(b)(4).Date sent 8/21/2025.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Additional Manufacturer Narrative
(b)(4).Date sent 8/15/2025.Corrected data d4: udi#.Additional information: received updated information from sales rep via phone on 11/aug/2025, the correct lot number is "501d04".
Additional Manufacturer Narrative
(b)(4).Date sent 8/22/2025.D4 batch #a97d5v.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that 2b12lt device was returned with no apparent damage.In addition, the packaging opened was returned along with the instrument.In an attempt to replicate the reported incident, the device was functionally tested to detect any reducer attachment removal issues.Upon evaluation of the device had the universal seal unlatch then latch onto the sleeve assembly.In addition, the obturator latch onto the universal seal as well.The device was fully functional according to the manufacturing requirements.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the device performed without any difficulties noted.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.A manufacturing record evaluation was performed for the finished device batch a97d5v number, and no non-conformances were identified.